# SDR SWIA2021081960437

- Difficulty date: June 24, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Location: Bs 485-574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION,NICKS AND SCRATCHES NOTED ON R/H SIDE SEAT RAIL FROM APPROX.FS485.00-FS574.00 (MARKED)     (C-CHECK RO 8/18/2021)    REMOVED OUT OF LIMITS R/H SIDE SEAT RAIL FROM APPROX.FS485.00-FS574.00 AND INSTALLED NEW SEAT RAIL REF. CRJ700 AMM 53-00-49-000-801-A17 AND CRJ700 AMM 53-00-49-400-801-A17
